# SDR UPS98227210

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON GAINING ACCESS TO CRACKED CENTER WEB OF FWD CARGO DOOR, DISCOVERED WEBS FWD AND AFT CRACKED.  ALSO, WEBS REPLACED IAW DRAWING 65-18620.
